Duke Mathematical Journal

On the p-adic realization of elliptic polylogarithms for CM-elliptic curves

Kenichi Bannai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let E be a CM-elliptic curve over ℚ with good ordinary reduction at a prime p≥5. The purpose of this paper is to construct the p-adic elliptic polylogarithm of E, following the method of A. Beĭlinson and A. Levin. Our main result is that the specializations of this object at torsion points give the special values of the one-variable p-adic L-function of the Grössencharakter associated to E.

Article information

Source
Duke Math. J., Volume 113, Number 2 (2002), 193-236.

Dates
First available in Project Euclid: 18 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1087575250

Digital Object Identifier
doi:10.1215/S0012-7094-02-11321-0

Mathematical Reviews number (MathSciNet)
MR1909217

Zentralblatt MATH identifier
1019.11018

Subjects
Primary: 11G55: Polylogarithms and relations with $K$-theory
Secondary: 11G07: Elliptic curves over local fields [See also 14G20, 14H52] 11G15: Complex multiplication and moduli of abelian varieties [See also 14K22] 14F30: $p$-adic cohomology, crystalline cohomology 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture)

Citation

Bannai, Kenichi. On the p -adic realization of elliptic polylogarithms for CM-elliptic curves. Duke Math. J. 113 (2002), no. 2, 193--236. doi:10.1215/S0012-7094-02-11321-0. https://projecteuclid.org/euclid.dmj/1087575250


Export citation

References

  • F. Baldassarri and B. Chiarellotto, ``Algebraic versus rigid cohomology with logarithmic coefficients'' in Barsotti Symposium in Algebraic Geometry (Abano Terme, Italy, 1991), ed. V. Cristante and W. Messing, Perspect. Math. 15, Academic Press, San Diego, Calif., 1994, 11--50.
  • K. Bannai, Rigid syntomic cohomology and $p$-adic polylogarithms, J. Reine Angew. Math. 529 (2000), 205--237.
  • --------, On the $p$-adic elliptic polylogarithm for CM-elliptic curves, Ph.D. thesis, Tokyo University, 2000.
  • --------, Syntomic cohomology as a $p$-adic absolute Hodge cohomology, to appear in Math. Z.
  • A. A. Beĭlinson, Higher regulators and values of $L$-functions, J. Soviet Math. 30 (1985), 2036--2070.
  • --------, Polylogarithm and cyclotomic elements, typewritten preprint, Massachusetts Institute of Technology, Cambridge, 1989 or 1990.
  • A. Beĭlinson and A. Levin, ``The elliptic polylogarithm'' in Motives (Seattle, 1991), Proc. Sympos. Pure Math. 55, Part 2, Amer. Math. Soc., Providence, 1994, 123--190.
  • P. Berthelot, Finitude et pureté cohomologique en cohomologie rigide, Invent. Math. 128 (1997), 329--377.
  • --------, Cohomologie rigide et cohomologie rigide à support propres, première partie, preprint, Institut de Recherche Mathématique de Rennes (IRMAR) 96-03, Université de Rennes 1, 1996, http://maths.univ-rennes1.fr/~berthelo/
  • A. Besser, Syntomic regulators and $p$-adic integration, I: Rigid syntomic regulators, Israel J. Math. 120 (2000), Part B, 291--334.
  • --. --. --. --., Syntomic regulators and $p$-adic integration, II: $K_2$ of curves, Israel J. Math. 120 (2000), Part B, 335--359.
  • S. Bloch, ``Algebraic $K$-theory and zeta functions of elliptic curves'' in Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, Helsinki, 1980, 511--515.
  • S. Bosch, U. Güntzer, and R. Remmert, Non-Archimedean Analysis: A Systematic Approach to Rigid Analytic Geometry, Grundlehren Math. Wiss. 261, Springer, Berlin, 1984.
  • J. Coates and A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 39 (1977), 223--251.
  • --. --. --. --., On $p$-adic $L$-functions and elliptic units, J. Austral. Math. Soc. Ser. A 26 (1978), 1--25.
  • R. F. Coleman, Dilogarithms, regulators and $p$-adic $L$-functions, Invent. Math. 69 (1982), 171--208.
  • R. Coleman and E. de Shalit, $p$-adic regulators on curves and special values of $p$-adic $L$-functions, Invent. Math. 93 (1988), 239--266.
  • P. Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5--57.
  • --. --. --. --., ``Valeurs de fonctions $L$ et périodes d'intégrales'' in Automorphic Forms, Representations and $L$-Functions (Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math 33, Amer. Math. Soc., Providence, 1979, 313--346.
  • C. Deninger, Higher regulators and Hecke $L$-series of imaginary quadratic fields, I, Invent. Math. 96 (1989), 1--69.
  • C. Deninger and K. Wingberg, ``On the Beĭlinson conjectures for elliptic curves with complex multiplication'' in Beĭlinson's Conjectures on Special Values of $L$-Functions, ed. M. Rapaport, N. Schappacher, and P. Schneider, Perspect. Math. 4, Academic Press, Boston, 1988.
  • E. de Shalit, Iwasawa Theory of Elliptic Curves with Complex Multiplication: $p$-adic $L$ Functions, Perspect. Math. 3, Academic Press, Boston, 1987.
  • J.-Y. Étesse and B. Le Stum, Fonctions $L$ associées aux $F$-isocristaux surconvergents, I: Interprétation cohomologique, Math. Ann. 296 (1993), 557--576.
  • J.-M. Fontaine, ``Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate'' in Journées de géométrie algébrique de Rennes (Rennes, 1978), Vol. III, Astérisque 65, Soc. Math. France, Montrouge, 1979, 3--80.
  • --. --. --. --., ``Représentations $p$-adiques semi-stables'' in Périodes $p$-adiques (Bures-sur-Yvette, France, 1988), Astérisque 223, Soc. Math. France, Montrouge, 1994, 113--184.
  • M. Gros, Régulateurs syntomiques et valeurs de fonctions $L$ $p$-adiques, I, with an appendix by Masato Kurihara, Invent. Math. 99 (1990), 293--320.
  • --. --. --. --., Régulateurs syntomiques et valeurs de fonctions $L$ $p$-adiques, II, Invent. Math. 115 (1994), 61--79.
  • R. Hartshorne, Algebraic Geometry, Grad. Texts in Math. 52, Springer, New York, 1977.
  • A. Huber and G. Kings, Degeneration of $l$-adic Eisenstein classes and of the elliptic polylog, Invent. Math. 135 (1999), 545--594.
  • A. Huber and J. Wildeshaus, Classical motivic polylogarithm according to Beilinson and Deligne, Doc. Math. 3 (1998), 27--133., ; Correction, Doc. Math. 3 (1998), 297--299.,
  • --------, The classical polylogarithm, abstract of a series of lectures given at a workshop on polylogs in Essen, Germany, May 1--4, 1997, http://math.uni-muenster.de/inst/reine/inst/deninger/about/publikat/wildesh06.html
  • K. Kato, ``Lectures on the approach to Iwasawa theory for Hasse-Weil $L$-functions via $B_\dR$, I'' in Arithmetic Algebraic Geometry (Trento, Italy, 1991), Lecture Notes in Math. 1553, Springer, Berlin, 1993, 50--163.
  • G. Kings, The Tamagawa number conjecture for CM elliptic curves, Invent. Math. 143 (2001), 571--627. \CMP1 817 645
  • K. Rubin, ``Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer'' in Arithmetic Theory of Elliptic Curves (Cetraro, Italy, 1997), ed. C. Viola, Lecture Notes in Math. 1716, Springer, Berlin, 1999, 167--234.
  • J. H. Silverman, The Arithmetic of Elliptic Curves, Grad. Texts in Math. 106, Springer, New York, 1986.
  • --------, Advanced Topics in the Arithmetic of Elliptic Curves, Grad. Texts in Math. 151, Springer, New York, 1994.
  • M. Somekawa, Log-syntomic regulators and $p$-adic polylogarithms, $K$-Theory 17 (1999), 265--294.
  • S. Sugimoto, Filtered modules and $p$-adic polylogarithms, Ph.D. thesis, University of Tokyo, 1992.
  • N. Tsuzuki, On the Gysin isomorphism of rigid cohomology, Hiroshima Math. J. 29 (1999), 479--527.
  • J. Wildeshaus, Realizations of Polylogarithms, Lecture Notes in Math. 1650, Springer, Berlin, 1997.
  • --------, On the Eisenstein symbol, preprint.
  • R. I. Yager, On two variable $p$-adic $L$-functions, Ann. of Math. (2) 115 (1982), 411--449.